# SDR ABXA20250710147

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 92,277 hours, 29,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: PN112T47031
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 763CK'S C4 CHECK AT KALITTA, CORROSION WAS FOUND ON THE LH WING, LOWER SKIN PANEL #3 BETWEEN WING STATION 668.2 - 694.2, RIB 19 - 20 AND A BLENDOUT WAS ACCOMPLISHED. BLENDOUT WAS BEYOND ALLOWABLE LIMITS STATED IN REF /A/. FVCI WAS CONTACTED TO PROVIDE AN FAA-DER APPROVED REPAIR. THE PURPOSE OF THIS REA IS TO AUTHORIZE AND DOCUMENT ACCOMPLISHMENT OF REF /B/, WHICH IS AN FAA-DER APPROVED REPAIR.   ANALYSIS:WING SKIN IS CONSIDERED PRIMARY STRUCTURE AND FCBS PER 767-300 SRM 51-00-04 GENERAL, 767-FCBS-57-024. THIS REPAIR IS CLASSIFIED AS MAJOR.ACCOMPLISHED REPAIR AT LEFT WING SKIN LOWER SURFACE LEADING EDGE AT WS 630.2 IAW FLIGHT VEHICLES CONSULTING EO 25089-3 REV B.
